# SDR FDEA201406041296

- Difficulty date: June 4, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N796FD
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 65,973 hours, 23,289 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51654
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 297 RBL 36 - RBL 46 FLOORBEAM TOP SURFACE FOUND CORROSION.  CORROSION REMOVED IAW SRM 51-10-02 REV 111.  REWORK AREA EVALUATED, MATERIAL THK REMOVED 0.040 INCHES.  FOUND EXCEED 10% LIMIT IAW SRM 53-00-5, ALLOWABLE DAMAGE 1 FIG 101 REV 112.  FLOORBEAM UPPER ANGLE REMOVED FROM STATION 297 RBL 2 TO 68 IAW SRM 51-40-02 REV 112.  NEW FLOORBEAM UPPER ANGLE FABRICATED & INSTALLED IAW DWG 141N5165 SHT 3 REV B.  REPAIR CLASSIFIED AS MAJOR.
